BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Conservative and Dissipative Polymatrix Games

Participants in the publication
Hassan NajafiAlishah (Author)
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
TelmoPeixe (Author)

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
JOURNAL OF DYNAMICS AND GAMES

Publication Identifiers
ISSN - 2164-6066

Volume
2
Number
2

Starting page
157
Last page
185

Document Identifiers
URL - http://aimsciences.org/journals/displayarticlesnew.jsp?paperid=12075


Export

APA
Hassan NajafiAlishah, Pedro Duarte, TelmoPeixe, (2015). Conservative and Dissipative Polymatrix Games. JOURNAL OF DYNAMICS AND GAMES, 2, 157-185. ISSN 2164-6066. eISSN . http://aimsciences.org/journals/displayarticlesnew.jsp?paperid=12075

IEEE
Hassan NajafiAlishah, Pedro Duarte, TelmoPeixe, "Conservative and Dissipative Polymatrix Games" in JOURNAL OF DYNAMICS AND GAMES, vol. 2, pp. 157-185, 2015.

BIBTEX
@article{22894, author = {Hassan NajafiAlishah and Pedro Duarte and TelmoPeixe}, title = {Conservative and Dissipative Polymatrix Games}, journal = {JOURNAL OF DYNAMICS AND GAMES}, year = 2015, pages = {157-185}, volume = 2 }